Doctor insights on:
Meloxicam 30 Mg
My mom has taken 30 mg meloxicam dose every day for aweek is this dangerous?? I'm really sad. How bad can this be for her health?!!
Too much!: The dosage you give is double the maximum and 4X the recommended daily dose. Definitely have a responsible Dr evaluate why this was done and correct it if possible! The effects can be serious but since you don't name any side effects, so far she may be okay. In any case, don't let her just quit! Have her see a Dr ASAP Don't let another week go by. Best wishes! ...Read moreSee 1 more doctor answer
My mom has taken 30 mg meloxicam dose every day for aweek is this dangerous?? She had heart proplems before. How bad can this be for her health?
XS Dose: The maximum dose of meloxicam is 15 mg — her dose is likely to lead to an adverse reaction: stomach upset, nausea, bleeding. There are more serious side effects as well: kidney failure, heart failure and heart attack. With drugs such as meloxicam, one should always use the smallest effective dose for the shortest duration possible as some side effects even occur at low doses. ...Read moreSee 1 more doctor answer
About an hour: Mobic (meloxicam) is a nonsteroidal anti inflammatory medication. If you are taking it fir pain, it should kick in after about 30-60 minutes. If you are taking for inflammation, say with a tendonitis, it may take a few days to a week for the affects to be noticed. Hope you feel better! ...Read moreSee 2 more doctor answers